# SDR CALA2016122101135

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 91,501 hours, 26,674 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH PLACED THE GEAR HANDLE TO DOWN  POSITION. RECEIVED GEAR  DISAGREE EICAS. RT GEAR DID NOT EXTEND. ACCOMPLISHED ALT GEAR EXT CHKLST. RIGHT GEAR CAME DOWN  NORMALLY. FOUND NR 7 TIRE BLEWOUT CAUSE DAMAGE OF HYDRAULIC LINES NEAR CEILING ARE ABOVE RT MAIN LANDING GEAR. FOUND R GEAR TILT PRESSURE SWITCH CANNON PLUG BROKEN. REMOVED AND REPLACED CANON PLUG D3208 IAW SWPM 20-61-11. REMOVED AND REPLACED 3 EA HYDRAULIC LINES THAT WERE DAMAGED IPC REF 32-32-51-16 ITEMS 680,550, AND 705. NO OTHER BROKEN OR DAMAGED LINES NOTED UPON CLOSE INSPECTION. PERFORM MAIN LANDING GEAR EXTENSION AND RETRACTION CHK, REF AMM 33-32-00 AND ECRA 3232-01115 OPS CHK GOOD NO FAULT NOTED.
